Elliptic problems for the Dolbeault complex

Описание

Тип публикации: статья из журнала

Год издания: 2005

Идентификатор DOI: 10.1002/mana.200310235

Ключевые слова: the Dolbeault complex; homotopy formulas; the Bochner-Martinelli integral

Аннотация: The inhomogeneous partial derivative-equation is an inexhaustible source of locally unsolvable equations, subelliptic estimates and other phenomena in partial differential equations. Loosely speaking, for the analysis on complex manifolds with boundary nonelliptic problems are typical rather than elliptic ones. Using explicit integПоказать полностьюral representations we assign a Fredholm complex to the Dolbeault complex over an arbitrary bounded domain in C-n. (C) 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.

Ссылки на полный текст

Издание

Журнал: MATHEMATISCHE NACHRICHTEN

Выпуск журнала: Vol. 278, Is. 1-2

Номера страниц: 194-215

ISSN журнала: 0025584X

Место издания: WEINHEIM

Издатель: WILEY-V C H VERLAG GMBH

Авторы

  • Kytmanov A. (Krasnoyarsk State University)
  • Myslivets S. (Krasnoyarsk State University)
  • Schulze B.-W. (Universitat Potsdam,Institut fur Mathematik)
  • Tarkhanov N. (Universitat Potsdam,Institut fur Mathematik)

Вхождение в базы данных